I've been over-botoxed and want to know if it will ever go away? If so, why doesn't it go away in the case of some celebrities?
Doctor Answers 18
Hello, it is advised that you wait as long as possible before returning to have a Botox top-up, ideally, every 6 months or when you start to notice the effects of the Botox wearing off. If you return before this point, you run the risk of having too much of the substance injected and can get the 'smooth but tight' forehead without any natural movement. You may also not require fillers, or may have been ill-advised in the positioning of these fillers. Thankfully, hyaluronic acid fillers will eventually dissolve as will the Botox. Depending on the substance that's been used for your fillers, you may also have the option to have them dissolved with hyaluronidase. In regards to the celebrities you are referring to, it's possible that they continue the use of Botox and fillers despite the poor results which would explain why their appearance deteriorates.
Botox typically lasts no longer than 3-4 months. Occasionally it may last longer. It is unclear as to why celebrities may have persistent issues, but it's doubtful that it's due to prolonged Botox effect.
Duration of Botox
In most cases Botox will last approximately 3 to 5 months. Your symptoms may be persistent especially if you are getting filler injected every 3 to 4 months and may not just be secondary to Botox injections. Everyone is different and some celebrities do different things that can last longer or just plain look bad. If you are unhappy with the results, then you should speak to your provider and let him/her know your concerns. In addition, perception can wary from person to person and therefore it is important to see before and after pictures in the same post with the same lighting to appreciate what you are talking about
You might also like...
Botox wears off around 3-4 months. It is likely that the celebrities you are referring to have continued to have treatment instead of letting it wear off.
It is best to wait it out and let it all wear off. Once that happens seek out a new physician that is board certified for your next assessment and treatment.
Too Much Botox
As others have said, the effects of Botox last around 3-4 months and things should go back to normal by 6 months. It has been shown that when you get Botox regularly (every 2-3 months for years) it may take longer for the effects to go away, which may explain why celebrities who get frequent injections have even longer lasting effects. I hope it all works out for you and get the look you desire. Best wishes.
The duration of the Botox effect is 3-4 months. At six months all the effects of Botox injections will have disappeared. The only way I know of to have the effects last is to repeat the treatment. Thanks
Hello, and thanks for your question. I'm sorry you did not get the result you had hoped for. The Botox should wear off and should be completely gone by about 3 or 4 months out. Best of luck, Dr. Frucht.
Too Much Botox, Will It Go Away?
The effects of Botox last around 3-4 months. By 6 months everything should go back to normal. Believe it or not, some people actually like the "frozen" Botox look and continue to repeat injections to maintain it. I'm not saying that's what Lindsay Lohan does, but it's possible. If you want a more natural look make sure you communicate your goals with your injector. Hyaluronic acid fillers can be dissolved with Hyaluronidase if you're not happy. Best wishes.
Too much Botox?
Botox will gradually disappear within 3-6 months after your last injection. You still might be able to feel some after-effect due to the muscle memory, but it will go away also.Our philosophy - Less is More and in my opinion the best results are naturally-looking ones... You have touched very important issue here, but only you can determine what do you want and how natural you want to look.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.